MAUDE Adverse Event Report: NUVASIVE, INC. COHERE; POLYMERIC SPINAL INTERBODY FUSION CAGE

NUVASIVE, INC. COHERE; POLYMERIC SPINAL INTERBODY FUSION CAGE
Model Number 1968810P2
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that the cohere implant cracked on the face plate and through the implant on screw insertion.Dr placed the implant and was doing two screws, first screw was fine.Then once the second screw went in all the way noticed the crack.He removed the cage and was able to see visible, cracking through the implant.

Brand Name
COHERE
Common Device Name
POLYMERIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24380498
Report Number2031966-2026-00027
Device Sequence Number13332007
Product Code OVD
UDI-Device Identifier00195377067425
UDI-Public195377067425
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K221751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1968810P2
Device Lot NumberN440636
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown